# SDR SIMA2018053126006

- Difficulty date: May 26, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,882 hours, 29,157 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE DAMAGED,  ACCESS DOOR OPEN MESSAGE.  REAR AVIONICS DOOR INDICATION RED.  CLEARED AFTER 5 MINUTES.  CLEANED WARNING MICROSWITCH FOR REAR ELEC DOOR.AND OPS CHKED REAR ELEC DOOR HATCH WARNING INDICATION & MESSAGE OK IAW AMM 52-77-00.
